Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 56, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at Oct 7, 2015, 11:31 PM CDT for Ward County, Winkler County, Texas. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 7, 2015, 11:31 PM CDT (04:31 UTC)
- Expired
- Oct 8, 2015, 5:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 90 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 8, 5:00 AM CDT | FLASH FLOOD | Kermit, TX | ONE FOOT OF WATER REPORTED RUNNING OVER SYCAMORE STREET IN KERMIT AT 500 AM CDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 329 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 4.5 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 554 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 2027 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
059
WGUS54 KMAF 080431
FFWMAF
TXC475-495-081030-
/O.NEW.KMAF.FF.W.0056.151008T0431Z-151008T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1131 PM CDT WED OCT 7 2015
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WINKLER COUNTY IN WESTERN TEXAS...
WARD COUNTY IN WESTERN TEXAS...
* UNTIL 530 AM CDT
* AT 1130 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MONAHANS...KERMIT...WINK...WICKETT...PYOTE...WINKLER COUNTY
AIRPORT...MONAHANS SANDHILLS STATE PARK...MONAHANS SAND HILLS STATE
PARK...ROY HURD MEMORIAL AIRPORT...ROYALTY...THORNTONVILLE AND
GRANDFALLS.
ADDITIONAL HEAVY RAINFALL IS POSSIBLE IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3200 10307 3209 10306 3208 10280 3165 10280
3165 10277 3130 10277 3127 10281 3134 10291
3138 10302 3138 10306 3136 10307 3137 10319
3139 10325 3143 10326 3142 10329 3174 10333
3200 10333
$$
291 follow-up statement
563
WGUS74 KMAF 080715
FFSMAF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
215 AM CDT THU OCT 8 2015
TXC475-495-081030-
/O.CON.KMAF.FF.W.0056.000000T0000Z-151008T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WINKLER TX-WARD TX-
215 AM CDT THU OCT 8 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR
WINKLER AND WARD COUNTIES...
AT 215 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MONAHANS...KERMIT...WINK...WICKETT...PYOTE...WINKLER COUNTY
AIRPORT...MONAHANS SANDHILLS STATE PARK...MONAHANS SAND HILLS STATE
PARK...ROY HURD MEMORIAL AIRPORT...ROYALTY...THORNTONVILLE AND
GRANDFALLS.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3200 10307 3209 10306 3208 10280 3165 10280
3165 10277 3130 10277 3127 10281 3134 10291
3138 10302 3138 10306 3136 10307 3137 10319
3139 10325 3143 10326 3142 10329 3174 10333
3200 10333
$$
29What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 7, 6:36 PM CDT, 4 hours 55 minutes earlier.
Area forecast discussion, Oct 7, 6:36 PM CDT, 4 hours 55 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
636 PM CDT WED OCT 7 2015
.DISCUSSION...
See 00Z aviation discussion below.
&&
.AVIATION...
Strong to severe TS is moving into SE NM and W TX this evening but
should be diminishing in strength shortly with the loss of daytime
heating. More showers and storms will develop through the
remainder of the TAF period with variable gusty winds and heavy
rain the main threat. MVFR/IFR conditions expected a few hours
either side of 12Z as well as in any of the heavier showers/storms.
Hennig
&&
.PREV DISCUSSION... /issued 249 PM CDT WED OCT 7 2015/
DISCUSSION...
The main focus for the forecast package will continue to be the
potential for flooding/flash flooding across many areas over the
next couple of days... A Flash Flood remains for the western half of
the CWA Wednesday.
An upper low, currently located over southeast AZ, will continue its
slow progression E/SE today, overspreading large scale forcing for
ascent across the region through at least Thursday. Yesterday, a few
thunderstorms affected western zones as well as the Davis Mountain
regions during the afternoon/evening hours. Some of the storms were
heavy rain producers and as a result, the Rio Grande River at
Candelaria briefly rose above flood stage late last night. This may
be the beginning of what is to come over the next few days.
Will begin to see an uptick in showers and thunderstorms this
afternoon and tonight, particularly across SE NM, Upper Trans Pecos
and south through the Marfa Plateau and Rio Grande Valley. Similar
to yesterday, some storms could be severe through the evening hours
generally across the Van Horn and the Hwy 54 corridor/Rio Grande
Valley regions. A Severe Thunderstorm Watch is in effect for these
areas through 08/02Z. Regardless, heavy rainfall will continue to be
the main threat with 1-3" of rainfall possible across these areas
through Thursday morning. Flooding/flash flooding is expected
especially across urban areas and where soils are already saturated.
The axis of heaviest rain looks to shift south and east toward the
southern Permian Basin, Lower Trans Pecos and Big Bend regions
Thursday into Thursday night but depending on the exact placement of
the upper low, could see main precip area shift even farther south
for this time period. For now, will continue likely PoPs across
these areas. Potential impacts today through Friday may include;
flooded urban roadways and rural low water crossings, flooding of
low flowing arroyos/creeks and potentially rivers, including those
in SE NM. Reduced visibility in short distances may impact airports
and auto travel.
Friday, the upper low begins to retrograde west and rain chances
will shift south and decrease throughout the day. Clearing skies and
Drier weather expected this weekend and into the beginning of next
work week with the return of upper ridging. Below normal high
temperatures expected through Saturday due to rain/cloud cover then
temperatures are expected to rebound to above normal readings next
week.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...Flash Flood Watch through Thursday afternoon FOR THE FOLLOWING
ZONES... Central Lea County...Eddy County Plains...
Guadalupe Mountains NP/Lincoln NF/LNZ...Guadalupe Mountains
of Eddy County...Northern Lea County...Southeast Plains/BLM
Roswell/LNZ...Southern Lea County.
TX...Flash Flood Watch through Thursday evening FOR THE FOLLOWING
ZONES... Andrews...Big Bend Area...Crane...Davis/Apache
Mountains Area...Dawson...Ector...Gaines...Glasscock...
Guadalupe Mountains...Loving...Marfa Plateau...Martin...
Midland...Pecos...Presidio Valley...Reagan...Reeves County
and Upper Trans Pecos...Terrell...Upton...Van Horn and
Highway 54 Corridor...Ward...Winkler.
&&
10Hazardous weather outlook, Oct 7, 2:23 PM CDT, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 223 PM CDT WED OCT 7 2015 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-081930- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 223 PM CDT WED OCT 7 2015 /123 PM MDT WED OCT 7 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR CULBERSON...JEFF DAVIS...AND PRESIDIO COUNTIES UNTIL 9 PM CDT... THUNDERSTORM CHANCES WILL INCREASE THIS AFTERNOON AND TONIGHT...MAINLY OVER SOUTHEAST NEW MEXICO...AND SOUTH TO THE DAVIS AND APACHE MOUNTAINS...WITH SEVERE THUNDERSTORMS POSSIBLE. STORMS THAT BECOME SEVERE WILL BE ACCOMPANIED BY LARGE HAIL AND DAMAGING WINDS...ALTHOUGH HEAVY RAINFALL WILL BE THE MAIN THREAT WITH ANY STORMS THAT DEVELOP... ESPECIALLY ACROSS WESTERN PORTIONS OF THE AREA. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF THE PERMIAN BASIN AS WELL AS SOUTHEAST NEW MEXICO AND ALL LOCATIONS ALONG AND WEST OF THE PECOS RIVER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES REMAIN HIGH THURSDAY...WITH THE FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY EVENING FOR STORM TOTAL RAINFALL AMOUNTS OF 1 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. RAIN CHANCES WILL LINGER FRIDAY...CONTINUING THE THREAT FOR HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING ALONG AND WEST OF A CARLSBAD TO ALPINE LINE. ALSO...DECISION MAKERS SHOULD BEGIN STRATEGIC PREPARATIONS FOR POSSIBILITY OF FLOODING OF URBAN AND RURAL ROADS...ARROYOS...AND OTHER LARGER TRIBUTARIES. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, Oct 7, 8:37 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
837 PM CDT WED OCT 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM HAIL MCDONALD OBSERVATORY 30.67N 104.02W
10/07/2015 M1.75 INCH JEFF DAVIS TX CO-OP OBSERVER
&&
CMRSpecial weather statement, Oct 7, 8:37 PM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 837 PM CDT WED OCT 7 2015 TXZ081-080215- BIG BEND AREA TX- 837 PM CDT WED OCT 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BREWSTER COUNTY UNTIL 915 PM CDT... AT 837 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 19 MILES SOUTHWEST OF ALTUDA...OR 22 MILES SOUTH OF ALPINE...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MARATHON...ELEPHANT MOUNTAIN WILDLIFE MANAGEMENT AREA AND ELEPHANT MOUNTAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN TEXAS. LAT...LON 2992 10375 3016 10375 3035 10306 2991 10303 TIME...MOT...LOC 0137Z 260DEG 21KT 3005 10360 29
Special weather statement, Oct 7, 9:16 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
916 PM CDT WED OCT 7 2015
TXZ081-080300-
BIG BEND AREA TX-
916 PM CDT WED OCT 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BREWSTER AND
SOUTHWESTERN PECOS COUNTIES UNTIL 1000 PM CDT...
AT 916 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES SOUTHWEST OF MARATHON...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MARATHON AND ELEPHANT MOUNTAIN WILDLIFE MANAGEMENT AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3011 10353 3038 10303 3033 10296 2994 10282
2993 10343
TIME...MOT...LOC 0216Z 253DEG 16KT 3007 10337
29Local storm report, Oct 7, 9:27 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
927 PM CDT WED OCT 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM HAIL TOYAH 31.32N 103.79W
10/07/2015 E1.00 INCH REEVES TX PUBLIC
&&
CMRSpecial weather statement, Oct 7, 9:36 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
936 PM CDT WED OCT 7 2015
TXZ058-059-080315-
REEVES COUNTY AND UPPER TRANS PECOS TX-LOVING TX-
936 PM CDT WED OCT 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WARD...LOVING AND
NORTHWESTERN REEVES COUNTIES UNTIL 1015 PM CDT...
AT 936 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHWEST OF TOYAH...OR 26 MILES WEST OF PECOS...MOVING NORTH
AT 45 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MENTONE...TOYAH...RED BLUFF...RED BLUFF RESERVOIR...SLASH RANCH AND
ORLA.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 23 AND 35.
LAT...LON 3199 10401 3199 10334 3165 10348 3165 10361
3163 10358 3164 10354 3162 10351 3159 10351
3129 10362 3135 10407
TIME...MOT...LOC 0236Z 190DEG 38KT 3142 10395
10Special weather statement, Oct 7, 10:37 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1037 PM CDT WED OCT 7 2015 TXZ075-081-082-080415- TERRELL TX-BIG BEND AREA TX-PECOS TX- 1037 PM CDT WED OCT 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TERRELL...CENTRAL BREWSTER AND SOUTH CENTRAL PECOS COUNTIES UNTIL 1115 PM CDT... AT 1036 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17 MILES WEST OF LONGFELLOW...OR 20 MILES EAST OF MARATHON...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LONGFELLOW. LAT...LON 2999 10292 3013 10305 3041 10273 3020 10253 TIME...MOT...LOC 0336Z 231DEG 17KT 3011 10292
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 7:17 PM CDT | Special Weather Statement | MAF | Crane, Ector | 43 min |
| Oct 7, 7:22 PM CDT | Flash Flood Warning | MAF | Culberson | 6 hr |
| Oct 7, 7:48 PM CDT | Special Weather Statement | MAF | Culberson | 27 min |
| Oct 7, 7:50 PM CDT | Special Weather Statement | MAF | Jeff Davis | 40 min |
| Oct 7, 7:58 PM CDT | Special Weather Statement | MAF | Midland | 47 min |
| Oct 7, 8:22 PM CDT | River Flood Warning | MAF | Presidio | 72 hr |
| Oct 7, 8:37 PM CDT | Special Weather Statement | MAF | Brewster | 38 min |
| Oct 7, 8:38 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Reeves | 52 min |
| Oct 7, 9:16 PM CDT | Special Weather Statement | MAF | Brewster | 44 min |
| Oct 7, 9:36 PM CDT | Special Weather Statement | MAF | Loving, Reeves | 39 min |
| Oct 7, 9:37 PM CDT | Areal Flood Advisory | MAF | Culberson, Loving, Reeves | 3 hr |
| Oct 7, 10:25 PM CDT | Flash Flood Warning | MAF | Loving, Reeves, Ward | 6 hr |
| Oct 7, 10:37 PM CDT | Special Weather Statement | MAF | 38 min | |
| Oct 7, 11:32 PM CDT | Special Weather Statement | MAF | Jeff Davis | 43 min |
| Oct 8, 12:18 AM CDT | Areal Flood Advisory | MAF | Andrews, Ector, Gaines | 3 hr |
| Oct 8, 1:19 AM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis | 41 min |
| Oct 8, 2:38 AM CDT | Special Weather Statement | MAF | 67 min | |
| Oct 8, 2:39 AM CDT | Areal Flood Advisory | MAF | Andrews, Dawson, Gaines, Martin | 3 hr |
| Oct 8, 2:41 AM CDT | Areal Flood Advisory | MAF | Crane, Ector, Midland | 3 hr |
| Oct 8, 4:19 AM CDT | Areal Flood Advisory | MAF | Loving, Pecos, Reeves, Ward, Winkler | 4 hr |
| Oct 8, 5:03 AM CDT | Areal Flood Advisory | MAF | Borden, Dawson, Glasscock, Howard, Martin, Midland and 2 more | 3 hr |
| Oct 8, 5:29 AM CDT | Areal Flood Advisory | MAF | Culberson, Jeff Davis, Presidio, Reeves | 3 hr |
| Oct 8, 5:50 AM CDT | Areal Flood Advisory | MAF | Andrews, Gaines, Loving, Ward, Winkler | 3 hr |
| Oct 8, 6:24 AM CDT | Areal Flood Advisory | MAF | Andrews, Crane, Ector, Ward, Winkler | 3 hr |
| Oct 8, 6:40 AM CDT | Areal Flood Advisory | MAF | Pecos | 3 hr |
| Oct 8, 6:41 AM CDT | Flash Flood Warning | MAF | Jeff Davis, Presidio | 4 hr |
| Oct 8, 7:49 AM CDT | Special Weather Statement | MAF | Crane | 26 min |
| Oct 8, 8:16 AM CDT | Areal Flood Advisory | MAF | Brewster | 3 hr |
| Oct 8, 8:21 AM CDT | Special Weather Statement | MAF | Crane | 39 min |
| Oct 8, 8:42 AM CDT | Flash Flood Warning | MAF | Brewster, Pecos | 3 hr |
| Oct 8, 9:20 AM CDT | Flash Flood Warning | MAF | Jeff Davis, Pecos, Reeves | 4 hr |
| Oct 8, 10:43 AM CDT | Flash Flood Warning | MAF | Culberson, Jeff Davis, Presidio | 6 hr |
| Oct 8, 10:50 AM CDT | Areal Flood Advisory | MAF | Crane, Ector, Midland, Upton | 3 hr |
| Oct 8, 11:08 AM CDT | Areal Flood Advisory | MAF | Crane, Pecos, Upton, Ward | 112 min |
| Oct 8, 11:33 AM CDT | Areal Flood Advisory | MAF | Reagan, Upton | 3 hr |
| Oct 8, 11:59 AM CDT | Flash Flood Warning | MAF | Ector, Midland | 4 hr |
| Oct 8, 12:10 PM CDT | Flash Flood Warning | MAF | Upton | 4 hr |
| Oct 8, 12:41 PM CDT | Special Weather Statement | MAF | Midland | 64 min |
| Oct 8, 12:58 PM CDT | Areal Flood Advisory | MAF | Martin | 3 hr |
| Oct 8, 1:23 PM CDT | Areal Flood Advisory | MAF | Glasscock | 3 hr |
| Oct 8, 2:38 PM CDT | Special Weather Statement | MAF | Terrell | 52 min |
| Oct 8, 3:18 PM CDT | Areal Flood Advisory | MAF | Reagan | 3 hr |
| Oct 8, 3:20 PM CDT | Areal Flood Advisory | MAF | Borden, Howard, Mitchell, Scurry | 4 hr |
| Oct 8, 4:36 PM CDT | Areal Flood Advisory | MAF | Brewster, Pecos, Terrell | 3 hr |
| Oct 8, 4:36 PM CDT | Special Weather Statement | MAF | Brewster | 39 min |
| Oct 8, 4:50 PM CDT | River Flood Warning | MAF | Presidio | 23 hr |
| Oct 8, 5:06 PM CDT | Special Weather Statement | MAF | 39 min | |
| Oct 8, 5:22 PM CDT | Areal Flood Advisory | MAF | Brewster, Presidio | 3 hr |
| Oct 8, 6:19 PM CDT | River Flood Warning | MAF | Brewster | 43 hr |
| Oct 8, 6:19 PM CDT | River Flood Warning | MAF | Brewster | 19 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.